Medique 18447 Diphen Allergy and Hay Fever Relief Coated Tablets, 200-Packets

Medique Products 18447 - These pills are effective thanks to their incredibly powerful ingredient: Diphenhydramine HCI. Our decongestant tablets are designed to treat and relieve issues related to the common cold, hay fever, and upper respiratory allergies. You can also keep them handy at a doctor or nurse’s office. That’s a total of 200 tablets! The packets are sealed in tamper-evident packaging for your safety.

Easy-to-swallow, film coated tablets. Diphenhydramine HCI is an antihistamine. For relief from sneezing, itchy nose and throat, and watery eyes. It’s useful in alleviating allergies, giving you the relief you need. These pills are coated in a thin film that makes them easy to swallow. They’re great for clearing up sneezing, itchy nose and throat, and watery eyes.

Medique 18447 Diphen Allergy and Hay Fever Relief Coated Tablets, 200-Packets - Because each pack is individually wrapped, warehouse, these pills would make a great addition to any office, or another workplace first aid kit. Each box has 200 individually wrapped packets that contain 1 tablet each. Add diphen tablets to your medical supplies and accessories by ordering them today! 200 tablets dosages packaged in 200 individual packets.

You can also put them in your home or car. Take them with a glass of water to help them go down.





Medique Products 20050 Diamode, 50-Packets of 1

Medique Products 20050 - Each tablet contains loperamide HCI 2mg. Do you frequently experience stomach issues? At Medique Products, we have a solution for you! Diamode tablets are specially designed to ease your gastrointestinal system, thereby halting diarrhea. To use, take 2 caplets after the first loose stool. Do not give it to children under 12 years of age.

You can also put them in your home or car. The small size of these individual packets is perfect for travel and storage. We recommend placing some packets in your first aid bag or survival kit. The packets are sealed in tamper-evident packaging for your safety. It controls the symptoms of diarrhea, so you can get back to living your life to the fullest.

Medique Products 20050 Diamode, 50-Packets of 1 - . Do not take more than 4 caplets in 24 hours. Stow them away in your purse, bag, or backpack. Easy to swallow film coated caplets. It even fights against traveler’s diarrhea, allowing you to spend your time touring sights instead of bathrooms. With your purchase, you’ll get 1 box of 50 tablets. Add this medicine to your medical supplies and accessories by ordering them today! Fifty tablets per box.





Medique 22033 Diotame Tablets, 100 Tablets

Medique Products 22033 - One hundred tablets per box. 22033 antacid/antidiarrheal diorama tablets 262Mg 50x2 per box by Medium pharmaceuticals -part No. Soothes irritation with a protective coating action, without constipating. Chewable sugar free antacid and diarrhea Relief Tablets. Each tablet contains Bismuth Subsalicylate 262Mg. Anti-diarrheal medication clinically proven for control and symptomatic relief of acute non-specific diarrhea.

Each tablet contains loperamide HCI 2mg. Compares to Pepo Dismal chewable tablets. Easy to swallow film coated caplets. 22033 fifty tablets per box.





Medi-First Ibuprofen, 250 Per Box, 2 Tablets Per Packet

Tweezerman 267571 - This medique products medi-fast ibuprofen tablets are an excellent choice for those who want to protect from minor aches and pains in a slim, lightweight, one-use-per-package size. Compares to Pepo Dismal chewable tablets. Chewable sugar free antacid and diarrhea Relief Tablets. Fifty tablets per box. Compare active ingredient to advil.

Each tablet contains Bismuth Subsalicylate 262Mg. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Anti-diarrheal medication clinically proven for control and symptomatic relief of acute non-specific diarrhea. One hundred tablets per box.

Medi-First Ibuprofen, 250 Per Box, 2 Tablets Per Packet - Easy to swallow film coated caplets. The perforated opening on the box folds down to dispense each packet in a neat manner. Each tablet contains loperamide HCI 2mg. Soothes irritation with a protective coating action, without constipating. Keep these in the medicine cabinet, kitchen drawer, purse, car, bug out bags, glove compartment, Kid's Backpack, even your luggage.

. The medique ibuprofen tables have been packaged for convenience all the way around, in individual dosages.





Medi-First 80848 Ibuprofen, 125 Packets of 2, Pain Reliever

Medique Products 80848 - Compare active ingredient to Advil. Each tablet contains: Ibuprofen 200mg. Chewable sugar free antacid and diarrhea Relief Tablets. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains Bismuth Subsalicylate 262Mg.

Fifty tablets per box. Soothes irritation with a protective coating action, without constipating. Helps reduce fever. Compare active ingredient to advil. One hundred tablets per box. Anti-diarrheal medication clinically proven for control and symptomatic relief of acute non-specific diarrhea. Compare active ingredient to Advil.

Medi-First 80848 Ibuprofen, 125 Packets of 2, Pain Reliever - Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps.

Compares to Pepo Dismal chewable tablets.





Medi-First Ibuprofen 250 packets of 2, Pain Reliever

Medique Products 80813 - If you suffer from extreme pain of any kind on a daily basis, we recommend you check With your doctor for the proper dosage and use. Each tablet contains Ibuprofen 200mg. 500 tablets total: Packaged in 250 individual packets of 2 each. This can include problems like tension headaches, which are often caused by stress.

Soothes irritation with a protective coating action, without constipating. Fifty tablets per box. Tamper evident unit dose packets. Compare active ingredient to advil. Each tablet contains Bismuth Subsalicylate 262Mg. One hundred tablets per box. Easy to swallow film coated caplets. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets.

Medi-First Ibuprofen 250 packets of 2, Pain Reliever - Relief from fever and aches and pains. These portable packets are much easier to manage than a large bottle because they take up less space and can fit in your pocket. You can also use these packets to restock The Ibuprofen in the first aid kit at work so all of the employees can find relief when they need it.

Easy-to-swallow film coated tablets. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps.





Aspirin for Pain Relief and Headaches, 100 Tablets

Medique Products 80533 - Fifty tablets per box. Tamper evident unit dose packets. Compare active ingredient to Advil. Relief from fever and aches and pains. Each tablet contains Bismuth Subsalicylate 262Mg. Each tablet contains Ibuprofen 200mg. Chewable sugar free antacid and diarrhea Relief Tablets. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets.

Relieves headache, muscular aches, pain and fever. Compare active ingredient to advil. Compares to Pepo Dismal chewable tablets. 500 tablets total: Packaged in 250 individual packets of 2 each. Relieves headache, muscular aches, pain and fever. Compare active ingredient to Bayer. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps.

Aspirin for Pain Relief and Headaches, 100 Tablets - Helps reduce fever. 100 tablets, 50 packets each contain 2 tablets. Compare active ingredient to Bayer. Each tablet contains: Aspirin 325mg. Soothes irritation with a protective coating action, without constipating.





Medi-First 80248 Chewable Mint Antacid Tablets, 125-Packets of 2

Medique Products 80248 - Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Compares to Pepo Dismal chewable tablets. Soothes irritation with a protective coating action, without constipating. Chewable sugar free antacid and diarrhea Relief Tablets. Each tablet contains Ibuprofen 200mg.

Antacid, count 125 x 2, formula calcium carbonate, chewable tablet, Flavor Mint, Size 420mg, Includes Spanish Labeling Where Available, Package Type Box, Package Quantity 250 Fifty tablets per box. Anti-diarrheal medication clinically proven for control and symptomatic relief of acute non-specific diarrhea.

Medi-First 80248 Chewable Mint Antacid Tablets, 125-Packets of 2 - Country of manufacture: United States. Antacid. Relief from fever and aches and pains. Each tablet contains: Aspirin 325mg. One hundred tablets per box. Fast, muscular aches, effective relief from pain associated with headaches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets.





Medi-First 80448 Extra Strength Non-Aspirin Acetaminophen 125-Packets of 2

Medique Products 80448 - Each tablet contains Bismuth Subsalicylate 262Mg. Easy to swallow film coated caplets. 500 tablets total: Packaged in 250 individual packets of 2 each. Anti-diarrheal medication clinically proven for control and symptomatic relief of acute non-specific diarrhea. Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets.

High potency non-aspirin pain and fever relief. Chewable sugar free antacid and diarrhea Relief Tablets. Manufacturer: MEDI-FIRST. Fifty tablets per box. Compares to Pepo Dismal chewable tablets. Each tablet contains: Acetaminophen 500mg. Each tablet contains loperamide HCI 2mg. Easy-to-swallow film coated tablets.

Medi-First 80448 Extra Strength Non-Aspirin Acetaminophen 125-Packets of 2 - Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Tamper evident unit dose packets. Each tablet contains Ibuprofen 200mg. Each tablet contains: Aspirin 325mg. Country of manufacture: United States.





Waterjel 2691 1 Percent Hydrocortisone Anti-Itch Cream Pack, 0.9 gm Box of 144

Waterjel 2691 - Convenient 144-count box is ideal for first aid stations, school and occupational health nurses, or medical offices. Relieves headache, muscular aches, pain and fever. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains: Acetaminophen 500mg.

Each tablet contains ibuprofen 200 mg 250 tablets, 125 packets each contain 2 tablets. 500 tablets total: Packaged in 250 individual packets of 2 each. Manufacturer: MEDI-FIRST. Manufactured by Waterjel. Chewable sugar free antacid and diarrhea Relief Tablets. Maximum-strength, water-based anti-itch cream for temporary relief of itching associated with minor skin irritations and rashes.

Waterjel 2691 1 Percent Hydrocortisone Anti-Itch Cream Pack, 0.9 gm Box of 144 - High potency non-aspirin pain and fever relief. Hydrocortisone cream. Relief from fever and aches and pains. Compare active ingredient to Advil. Each tablet contains: Aspirin 325mg. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps.





100 per Box - Extra Strength Non-Aspirin Pain Reliever Comparable to Extra Strength Tylenol

ProStat First Aid 2555 - Easy-to-swallow film coated tablets. Each tablet contains Ibuprofen 200mg. Antacid. Provides fast, temporary, extra-strength relief. Compare active ingredient to advil. Extra-Strength. Relieves headache, muscular aches, pain and fever. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin Fifty tablets per box.

Each tablet contains loperamide HCI 2mg. Hydrocortisone cream. Anti-itch cream. Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Compares to Pepo Dismal chewable tablets. 500 tablets. Relief from fever and aches and pains. Soothes irritation with a protective coating action, without constipating.

100 per Box - Extra Strength Non-Aspirin Pain Reliever Comparable to Extra Strength Tylenol - Each tablet contains: Aspirin 325mg. One hundred tablets per box. High potency non-aspirin pain and fever relief.